sexologist-icon
Just a advice needed
Every day my private gets erect which led me to masturbate. Every 4 days a week I masturbate and I go to gym as well. Can you please suggest me that is masturbating cause any side effects as I stated I do every 4 days a week. Please let me know.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
hey , its normal no need to worry about it , four days in a week will not cause any problem to you....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.